| Model Number |
310MN27 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that during the implant of this 27mm mosaic neo bioprosthetic valve, it was reported that the valve was cinched for a duration longer than the ifu recommends.After the valve was opened the surgeon placed annular sutures as standard procedure.The patient anatomy made this more time consuming than initially planned.Once the valve was cinched for a duration longer than the ifu recommends, the field representative asked the nursing staff to open the backup valve to ensure valve functioned as intended.The valve in question was never implanted, no issues were seen on the valve and was discarded on table.No additional adverse patient effects were reported.